MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Convulsion, Clonic (2222); Sleep Dysfunction (2517); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was being referred for battery replacement due to low battery.It was later reported that the patient came back to clinic with a spontaneous change in output current being set to 0ma for unknown reason.No known surgery has occurred to date.No additional relevant information has been received to date.
 
Event or Problem Description
Additional information was received that the patient is having an increase in seizures related to low battery and is seizing so much that it is interfering with sleep.Clinic notes for the patient were received in which it was indicated that the output current was at 0ma.No known surgery has occurred to date.No additional relevant information has been received to date.
 
Event or Problem Description
Implant card was received the patient received a replacement due to battery depletion.The hospital the replacement took place does not return explanted products.No additional relevant information has been received to date.
 
Additional Manufacturer Narrative
B5.Event description - correction - inadvertently did not include the replacement of the battery in the supplemental #01 submitted.D6b.Explant date - correction - inadvertently did not include the explant date of the device in the supplemental #01 submitted.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key12196246
Report Number1644487-2021-00978
Device Sequence Number11769377
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2017
Device Model Number102R
Device Lot Number4266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer11/15/2021
01/04/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date12/10/2021
01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale